Advanced search

Statistical mechanics of hard spheres: validity of the basic relations of the scaled particle theory for frozen structures.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Baeyens, Bruno. 1997. “Statistical Mechanics of Hard Spheres: Validity of the Basic Relations of the Scaled Particle Theory for Frozen Structures.” Zeitschrift Fur Physik B-condensed Matter 104 (3): 577–581.
APA
Baeyens, B. (1997). Statistical mechanics of hard spheres: validity of the basic relations of the scaled particle theory for frozen structures. ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER, 104(3), 577–581.
Vancouver
1.
Baeyens B. Statistical mechanics of hard spheres: validity of the basic relations of the scaled particle theory for frozen structures. ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER. 1997;104(3):577–81.
MLA
Baeyens, Bruno. “Statistical Mechanics of Hard Spheres: Validity of the Basic Relations of the Scaled Particle Theory for Frozen Structures.” ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER 104.3 (1997): 577–581. Print.
@article{186077,
  author       = {Baeyens, Bruno},
  issn         = {0722-3277},
  journal      = {ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER},
  language     = {eng},
  number       = {3},
  pages        = {577--581},
  title        = {Statistical mechanics of hard spheres: validity of the basic relations of the scaled particle theory for frozen structures.},
  volume       = {104},
  year         = {1997},
}